# SDR DJFA2005112

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 4,639 hours, 2,757 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: T
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT 7 MINUTES AFTER TAKEOFF WHILE PASSING THROUGH 11,000 FEET, RECEIVED A REAR BAY OVERHEAT LIGHT.  WHEN POWER WAS REDUCED BELOW 90 PERCENT, THE LIGHT WOULD EXTINGUISH.  PRIORITY WAS REQUESTED FOR RETURN TO KPBI.
